# SDR DL76S970806

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 29,661 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, LANDED IN JAX.  AFTER INSPECTION FOUND NR 2 ENG WITH METAL IN TAILPIPE AND FAN SEIZED.  ENG BEING SHIPPED TO JAX FOR REPLACEMENT.  REPLACED NR 2 ENGINE, OPS CHECK GOOD.
